# SDR ASAA0680020

- Difficulty date: January 15, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304963
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING OB FLAP IB VANE IS GOUGED OF LEADING EDGE.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER AND FILLER. (K)
